# SDR UALA2010081102919

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 74,262 hours, 12,078 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED FOOTREST AT SEAT 6B BROKEN OFF AND WIRES LOOSE.   SECURED ESCAPE PATH LIGHTING WIRES AND PERFORMED OPS CK OF PATH LIGHT. FOOTREST STOWED IN FWD LT CLOSET AND MARKED DO NOT REMOVE FROM ACFT.
